MAUDE Adverse Event Report: Nihon Kohden Corporation PU-621R; Central Monitoring System

Nihon Kohden Corporation PU-621R; Central Monitoring System
Model Number PU-621R
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that this central nurse's station (cns) is not showing a pap waveform under individual waveforms and the pap option is not showing up at all under full disclosure for displayed wave setting or stored wave settings.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that this central nurse's station (cns) is not showing a pap waveform under individual waveforms and the pap option is not showing up at all under full disclosure for displayed wave setting or stored wave settings.The customer is also not seeing it as an option under record wave selection.The bedside can still see the pap waveform and in fd data on the bed it shows up.The customer can still the pap numerical data under individual waveforms, but not the waveform.Technical support (ts) had the customer reboot the cns; however, the issue remained.Ts had the customer copy the bed settings on the cns from a working bed to this one and this yielded no change.Ts advised the customer to reboot the bedside and if the issue persists to try un-monitor and re-monitor the bed from the cns.The customer stated they'll wait after discharging the patient to see if issue persists as they don't need this parameter urgently.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.

Brand Name
PU-621R
Common Device Name
Central Monitoring System
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24877648
Report Number8030229-2026-06498
Device Sequence Number18412469
Product Code MHX
UDI-Device Identifier04931921114131
UDI-Public(01)04931921114131
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-621R
Device Catalogue NumberPU-621RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown